SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
ISSN-L : 1882-4889
CONTRIBUTED PAPERS
Dissipativity-Based Stability Analysis of Networked Nonlinear Descriptor Systems and Its Application to Power Grids
Chiaki KOJIMAYoshihiko SUSUKIShinji HARA
Author information
JOURNALS FREE ACCESS

2019 Volume 12 Issue 1 Pages 29-38

Details
Abstract

This paper pursues to construct a theoretical framework which can efficiently capture the dynamics of large-scale heterogeneous power grids. We formulate a networked nonlinear descriptor system consisting of subsystems and network system as a mathematical abstraction of such grids. This descriptor representation of the system enables us to consider efficient analysis and control of the system while preserving its network topology. As a main result, we clarify the dissipativity of the systems and derive a sufficient condition for local asymptotic stability of partial states and synchronization based on the dissipativity. We apply these results to a power grid described by a structure-preserving model, showing their effectiveness in an engineering problem.

Information related to the author
© 2019 The Society of Instrument and Control Engineers
Previous article
feedback
Top